# SDR DL72S950753

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Ent Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.1250 INCH CRACK ON LWR HINGE CUT-OUT FWD ENTRY DOOR AT FUSELAGE SKIN.  DAMAGE FOUND AT LETTER CHECK.  REPAIRED PER PER M/M 53-30-0.
